Our expert says:
Its hard to say what is normal, especially without knowing the exact doses and timings of the drugs and how they usually affect her. And also her detailed history and how depressive phases, for instance, usually affect her. So its wisest to discuss this with the doctor who knows her - and indeed, firstly, to ask her about this. Maybe if she has little to do these days, she may see no particular reason to get up earlier.
Rivotril can be really sedative, Lithium not particularly so. What you describe sounds like a bit more sleeping than usual - and after discussing it with her, it can be raised with the doctor treating and prescribing for her
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.